Med changes are for the birds! My head feels like it’s going to explode, and I can’t think clearly. I can function but putting words and thoughts together isn’t working out so well.
I went from a sedative anti anxiety medication to a stimulating antidepressant medication. OVER NIGHT. The dosage is next to nothing on both meds so my doctor didn’t see any reason to taper off one and build up to the other, I just got to switch from a little blue pill to a little white pill and hope my brain chemistry can keep up for the ride.
So far other than the initial WTF ARE YOU DOING?! From my brain it hasn’t been too bad, I just hate the transition part of it. I do have more energy, weight is almost literally falling off of me (almost ten pounds in two weeks!) so far it seems to control my crisis panic/anxiety better than the previous medication, but I’m not sure if I like this level of… stimulant for the lack of a better word. I feel like I’m constantly walking around in a fog, although it takes about a month to adjust completely so we’ll see what happens.
I will say coming off of this new medication will be infinitely more difficult than my previous one. I missed my dose by half an hour yesterday, my head felt like it was going to float right off my body and continued to feel that way until the meds kicked in almost an hour later. I totally understand why drugs are addictive now. Withdraws from even these prescribed medications are proving to be quite a challenge. I couldn’t imagine the agony one has to go through to ween themselves off ILLEGAL drugs.